Jump to content

Photo

How Long To Be Out Of Your System


2 replies to this topic

#1 Purrrrls

Purrrrls

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 18-November 12

Posted 29 November 2012 - 10:07 AM

I was on Accutane for a month and 2 days.
For a month I was on 40mg. the last 2 days I was on 60 mg.

My dermatologist told me when I first started that even after 5-6 months of the whole course, I do not have any waxing, tattoos, surgery, etc for at least 14 months (5-6 months is including in the 14 months). That's a long time! Sounds like a heavy duty drug that sticks with ya.

What about if you only took it for a month and 2 days? I didn't like the side effects of the joint pain so I stopped immediately.

I've been off it for almost 2 weeks. My lips are still a bit dry. Luckily most of the joint pain has gone away (Back, ribs, shoulders) except for the ankle stiffness in the morning.

Does anyone know how long it should be completely out of my system if I only took it for 1 month? Anything I can do, supplements, etc to try and speed up the process?

#2 Brownilocks

Brownilocks

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 164
    Gallery Images: 5
    Likes: 15
About Me
  • Gender:Female
  • Joined: 12-April 08

Achievements

     

Posted 03 December 2012 - 11:17 AM

I've heard that it takes about a month to clear out of your system, that's why females can't get pregnant til that long after stopping under the iPledge system, but my derm assured me it was totally safe after that so I can't imagine the 14month thing about waxing, tattoos, etc being true but I'm not a doc. Please talk to your derm if you haven't and let them know you stopped and why. If you want to get a second opinion try another doctor and ask all the questions you can think of. A good doc with gladly address any and all concerns you have. Hopefully you can get an alternative treatment to help with any remaining problem spots you may have! Good luck!

#3 LipstickArtist

LipstickArtist

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 4
About Me
  • Gender:Female
  • Location:Glasgow, Scotland
  • Joined: 24-September 12

Posted 03 December 2012 - 11:39 PM

When i stopped my course, my derm told me not to wax etc for 6 months after treatment. It takes a month for the drug to leave your system but apparently your skin is still healing itself for a while after.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users